Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Computation of the zeros of $ p$-adic $ L$-functions. II


Authors: R. Ernvall and T. Metsänkylä
Journal: Math. Comp. 62 (1994), 391-406
MSC: Primary 11S40; Secondary 11R20, 11R23, 11Y40
MathSciNet review: 1203734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors have carried out a computational study of the zeros of Kubota-Leopoldt p-adic L-functions. Results of this study have appeared recently in a previous article. The present paper is a sequel to that article, dealing with the computation of the zeros under certain conditions that complicate the original situation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11S40, 11R20, 11R23, 11Y40

Retrieve articles in all journals with MSC: 11S40, 11R20, 11R23, 11Y40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1203734-X
PII: S 0025-5718(1994)1203734-X
Keywords: p-adic L-functions, computation of zeros, factorization of polynomials, Newton's tangent method, Abelian fields, Iwasawa theory
Article copyright: © Copyright 1994 American Mathematical Society